Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 23, 2010, 7:59 PM CDT for Bollinger County, Stoddard County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2010, 7:59 PM CDT (00:59 UTC)
- Expired
- Apr 24, 2010, 12:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bollinger County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 115 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
845
WGUS53 KPAH 240059
FFWPAH
MOC017-207-240500-
/O.NEW.KPAH.FF.W.0002.100424T0059Z-100424T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
759 PM CDT FRI APR 23 2010
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
STODDARD COUNTY IN SOUTHEAST MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT ONE TO TWO INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE
WARNED AREA. ANOTHER TWO INCHES OF RAIN WILL BE POSSIBLE AS A
LARGE CLUSTER OF THUNDERSTORMS MOVES THROUGH THE WARNED AREA.
THIS CLUSTER OF STORMS HAS HAD A HISTORY OF PRODUCING FLASH
FLOODING IN PARTS OF POPLAR BLUFF.
* LOCATIONS IN THE WARNING INCLUDE...
GRASSY...
MARBLE HILL...
LEOPOLD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3663 9015 3671 9016 3678 9021 3685 9022
3687 9026 3692 9026 3700 9017 3705 9015
3705 9011 3709 9012 3709 9022 3731 9022
3733 9014 3760 9015 3760 8986 3714 8987
3713 8978 3707 8978 3694 8970 3663 8972
$$1 follow-up statement
456
WGUS73 KPAH 240222
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
922 PM CDT FRI APR 23 2010
MOC017-207-240500-
/O.CON.KPAH.FF.W.0002.000000T0000Z-100424T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STODDARD MO-BOLLINGER MO-
922 PM CDT FRI APR 23 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BOLLINGER AND STODDARD COUNTIES IN SOUTHEAST MISSOURI...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT 2 TO 3 INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE WARNED
AREA. THE HEAVIEST RAINS OCCURRED IN SOUTHERN BOLLINGER COUNTY AS
WELL AS NORTHERN AND WESTERN STODDARD COUNTY.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA OVER
THE NEXT SEVERAL HOURS...BUT MOST OF THE RAINFALL SHOULD BE MODERATE
AND NOT AS INTENSE AS WITH THE PREVIOUS THUNDERSTORMS.
HOWEVER...THERE MAY BE SOME STRONGER THUNDERSTORMS WHICH COULD
PRODUCE BRIEF HEAVY DOWNPOURS. ANOTHER INCH OF RAIN COULD FALL OVER
THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3663 9015 3671 9016 3678 9021 3685 9022
3687 9026 3692 9026 3700 9017 3705 9015
3705 9011 3709 9012 3709 9022 3731 9022
3733 9014 3760 9015 3760 8986 3714 8987
3713 8978 3707 8978 3694 8970 3663 8972
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 3:19 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 23, 3:19 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 319 PM CDT FRI APR 23 2010 .DISCUSSION.../TONIGHT THROUGH SATURDAY NIGHT/ BIGGEST CHALLENGE WITH THIS PACKAGE WILL BE POPS...QPF...AND SEVERE WEATHER POTENTIAL WITH THE APPROACHING STORM. AT THE TIME OF THIS WRITING A SURFACE/UPPER LEVEL SYSTEM WAS CENTERED JUST WEST OF GOODLAND KS OVER THE WEST CENTRAL PLAINS. FROM THE LOW AN OCCLUDED FRONT EXTENDED EASTWARD TO A TRIPLE POINT JUST EAST OF CONCORDIA KS. FROM THERE A WARM FRONT EXTENDED SOUTHEASTWARD ACROSS CENTRAL MISSOURI...SOUTHERN ILLINOIS... SOUTHWEST INDIANA...AND NORTHWEST KENTUCKY. ALSO FROM THE TRIPLE POINT A COLD FRONT EXTENDED SOUTHWARD ACROSS EASTERN OK...NORTHEAST TX...THEN SOUTHWESTWARD INTO SOUTHWEST TX. THE WARM FRONT IS EXPECTED TO LIFT NORTH OF OUR CWA THIS EVENING... BUT THUNDERSTORMS WILL BE A GOOD BET ACROSS THE ENTIRE CWA AS RIPPLES OF UPPER LEVEL ENERGY TAP INTO DECENT MOISTURE COUPLED WITH DECENT WIND FIELDS. GOOD PRECIP CHANCES WILL LINGER OVER THE EASTERN AND NORTHEASTERN SECTIONS AFTER MIDNIGHT. THE BIG SHOW IS EXPECTED ON SATURDAY AS A VIGOROUS UPPER LEVEL DISTURBANCE ROTATING AROUND THE BASE OF THE PARENT TROF WILL INDUCE A SFC LOW ON THE AFOREMENTIONED COLD FRONT. THE LOW WILL DEEPEN AS IT MOVES RAPIDLY NORTHEAST. DECIDED TO LEAN MORE TOWARD THE LATEST GFS MODEL SOLUTION WITH REGARD TO TRACK AND TIMING OF THE LOW. LOW SHOULD BE CENTERED NEAR SHV AT 12Z...SW OF JBR AT 18Z...THEN E OF FWC AT 00Z. EXPECTED STABILITY INDICES A LITTLE BETTER THAN THE PAST COUPLE OF DAYS...BUT DEEP LAYER SHEAR AND HELICITY VALUES CONTINUE TO BE VERY IMPRESSIVE. EXPECT AN MCS WITH EMBEDDED SUPERCELLS AS WELL AS DISCREET SUPERCELLS TO DEVELOP AND BEGIN TO MOVE INTO THE SOUTH CENTRAL PORTIONS OF OUR CWA BY LATE MORNING...THEN TRAVERSE THE REGION AND BE CLEAR OF OUR NORTHEAST SECTIONS BY 6-7 PM. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY THREATS GENERALLY SOUTH AND EAST OF A LINE FROM OWENSBORO KY TO ELDORADO IL TO DONIPHAN MO WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS ELSEWHERE. STORM MOTION SHOULD BE OUT OF THE SSW-SW AT 50-60 KTS. LIKELY POPS AND SEVERE WEATHER POTENTIAL WILL LINGER INTO THE EARLY EVENING HOURS...THEN POPS DROPPING OFF CONSIDERABLY AFTER MIDNIGHT. DISCUSSION.../SUNDAY THROUGH FRIDAY/ THE EXTENDED PERIOD WILL BE PUNCTUATED WITH THE REMNANTS OF THE DEPARTING CLOSED LOW OVER THE GREAT LAKES...AND THE NEXT SIGNIFICANT WEATHER MAKER NEXT FRIDAY AND SATURDAY. ALTHOUGH THE SIGNIFICANT WEATHER WILL HAVE MOVED EAST OF THE WFO PAH FORECAST AREA SATURDAY EVENING...WRAP-AROUND CONVECTION WILL REMAIN A FIXTURE FOR THE EASTERN 2/3RDS OF THE WFO PAH FORECAST AREA /SRN IL...WRN KY...SWRN IN/ THROUGH AT LEAST TUESDAY. GIVEN THE STRONGLY STACKED AND COLD CORE NATURE OF THIS SYSTEM...IT WILL BE SLOW TO MOVE AWAY FROM THE AREA...AS A DEEP CYCLONE REMAINS ANCHORED OVER EASTERN CANADA/NOVA SCOTIA...PIVOTS ENERGY BACK INTO THE CLOSED LOW AS IT SETTLES OVER THE EASTERN GREAT LAKES. GIVEN THE JUXTAPOSITION OF THE WFO PAH FORECAST AREA ALONG THE DIFFERENTIAL HEATING /CLOUDS VS. SUN/ ZONE AND THE PROXIMITY OF THE CYCLONIC /BAROCLINIC/ ZONE ON THE EASTERN LIMB OF THE RIDGE AND WESTERN EDGE OF THE UPPER TROUGH...DIURNAL CONVECTION WILL BE LIKELY SUNDAY THROUGH TUESDAY. THERE WILL BE A GRADIENT IN PRECIPITATION COVERAGE WITH SCATTERED SHOWERS CLOSER TO THE MISSISSIPPI RIVER...WITH SCATTERED TO NUMEROUS SHOWERS NEAR THE WABASH AND OHIO RIVERS. MINOR WAVES ROTATING AROUND THE UPPER LOW MAY YIELD THERMAL PROFILES WHICH WILL SUPPORT AT LEAST ISOLATED THUNDERSTORM CHANCES MONDAY AND AGAIN ON TUESDAY. THE UPPER RIDGE AND DRIER AIR WILL BRIEFLY MOVE IN ON WEDNESDAY AND THURSDAY. THE GFS AND ECMWF HAVE REMAIN CONSISTENT WITH THE SIGNAL FOR ANOTHER POTENT WEATHER SYSTEM NEXT FRIDAY AND SATURDAY. EARLIER RUNS SUGGESTED THAT ANOTHER SEVERE WEATHER EPISODE MAY BE POSSIBLE FOR THE WFO PAH FORECAST AREA. THE ECMWF MAY BE HINTING A COMBINATION OF A HYBRID HEAVY RAIN/SEVERE EPISODE...BUT SEVERE WEATHER POTENTIAL STILL LOOKS GOOD FOR THE LAST DAY OF APRIL AND THE FIRST OF MAY. && .AVIATION... CHAOTIC SKY CONDITIONS WILL MAKE SPECIFIC CEILING FORECAST DURING THE NEXT 24 HOURS DIFFICULT...BUT ATTEMPTED TO ADDRESS DOMINANT CEILINGS AND CONVECTIVE CONCERNS WITH THIS ISSUANCE. GIVEN THE AVAILABLE MID-LEVEL INSTABILITY IN PLACE ALREADY...A MENTION OF VICINITY SHOWER ACTIVITY WAS PLACED IN ALL THE TAF LOCATIONS THROUGH AT LEAST 21Z FRIDAY TO 01Z SATURDAY WITH MINOR PERTURBATIONS MOVING THROUGH THE WARM SECTOR SOUTH OF THE WARM FRONT. KEVV AND KOWB MAY SEE A MORE PRONOUNCED SHOWER ACTIVITY THROUGH SUNSET TODAY...AS THE SURFACE WARM FRONT BECOMES FIXED NEAR THESE LOCATIONS DURING THE EVENING. THE FIRST SIGNIFICANT LINE OF CONVECTION MOVING UP THROUGH ARKANSAS WILL LIKELY IMPACT THE KCGI/KPAH TAF SITES IN THE 04-07 UTC SATURDAY TIME FRAME...BRIEFLY LOWERING CONDITIONS TO MVFR VISIBILITIES AND CEILINGS. SCATTERED TO BROKEN MVFR STRATUS/STRATOCUMULUS WILL BE EVIDENT AFTER 07Z SATURDAY OVER KPAH/KEVV/KOWB AND PERSIST THROUGH AT LEAST 13Z AT KPAH AND THROUGH 18Z AT KEVV AND KOWB. WINDS OFF THE SURFACE WILL BE QUITE STRONG AFTER 15Z...BUT WILL REMAIN LIGHT AT THE SURFACE UNTIL THE SURFACE LOW GETS CLOSE TO THE KPAH TAF SITE AFTER 18Z SATURDAY. ALTHOUGH NOT REFLECTED WITH THIS TAF ISSUANCE...CONDITIONS OVER THE KPAH/KEVV/KOWB TAF SITES WILL DETERIORATE RAPIDLY AFTER 18Z SATURDAY AS STRONG AND CHANGING SURFACE WIND GUSTS AND CEILINGS FLUCTUATE ALONG AND JUST TO THE EAST OF THE DEEPENING SURFACE LOW. CONSIDERABLE CAUTION SHOULD BE USED FOR ANY FLIGHT PLANNING AT THESE TAF LOCATIONS BETWEEN 18Z SATURDAY AND 01Z SUNDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && JAP/KES
Hazardous weather outlook, Apr 23, 3:31 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 331 PM CDT FRI APR 23 2010 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-242045- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 331 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST MISSOURI THIS AFTERNOON...AND THEY MAY EVENTUALLY SPREAD EASTWARD INTO SOUTHERN ILLINOIS AND WEST KENTUCKY LATE THIS AFTERNOON. A STRAY SEVERE STORM CANNOT BE RULED OUT AT THIS TIME...WITH LARGE HAIL THE PRIMARY THREAT. THUNDERSTORMS WILL BECOME MORE NUMEROUS AND INTENSE TONIGHT. THE STORMS WILL BE MOST NUMEROUS THIS EVENING OVER THE WESTERN HALF OF THE AREA...AND THEN SHIFT NORTHEAST TO THE EVANSVILLE TRI STATE BY MIDNIGHT. WITH WIND FIELDS INCREASING SIGNIFICANTLY...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT A FEW BRIEF TORNADOES WILL BE POSSIBLE IN THE VICINITY OF THE WARM FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SIGNIFICANT SEVERE WEATHER EVENT IS FORECAST FOR SATURDAY AFTERNOON...ESPECIALLY SOUTH AND EAST OF A LINE FROM OWENSBORO KY TO ELDORADO IL TO DONIPHAN MO...WHERE A MODERATE RISK OF SEVERE WEATHER EXISTS. VERY STRONG WIND FIELDS WILL COMBINE WITH RATHER LIMITED INSTABILITY TO SUPPORT SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG...LONG TRACK TORNADOES. THE MOST INTENSE SEVERE WEATHER WILL LIKELY IMPACT LOCALES WITHIN THE MODERATE RISK AREA...BUT A FEW SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THE FOUR STATE AREA. THE STORMS WILL MOVE INTO THE AREA AROUND NOON...AND THEN STREAK NORTH NORTHEAST AT 50 TO 60 MPH ACROSS THE QUAD STATE DURING THE AFTERNOON. THE SEVERE WEATHER THREAT WILL LIKELY BE OUT OF THE AREA BY SUNSET. SUSTAINED WINDS IN EXCESS OF 30 MPH AND GUSTS OVER 45 MPH WILL BE POSSIBLE NEAR THE PATH OF A VERY STRONG SURFACE LOW...FORECAST TO MOVE NORTH THROUGH THE REGION SATURDAY AFTERNOON AND EVENING. A CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY...MAINLY IN THE AFTERNOON. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED OVER SOUTHEAST MISSOURI THIS AFTERNOON...AND THROUGHOUT THE AREA TONIGHT. ACTIVATION WILL DEFINITELY BE NECESSARY THROUGHOUT THE AREA SATURDAY AFTERNOON. JAP
In the hours before
Special weather statement, Apr 23, 7:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 709 PM CDT FRI APR 23 2010 KYZ001-MOZ110-114-240100- STODDARD MO-NEW MADRID MO-FULTON KY- 709 PM CDT FRI APR 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON COUNTY IN WESTERN KENTUCKY...AND NEW MADRID AND SOUTHEASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI UNTIL 800 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS WITH STRONG WINDS 40 TO 50 MPH WILL LIKELY MOVE INTO PORTIONS OF FULTON...NEW MADRID AND SOUTHEAST STODDARD COUNTIES BETWEEN 730 PM AND 800 PM. THE LINE OF STORMS APPROACHING THE MISSOURI BOOTHEEL WAS MOVING NORTHEAST NEAR 50 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE TALLAPOOSA...RISCO...PARMA... PORTAGEVILLE...NORTH LILBOURN...NEW MADRID...MARSTON...LILBOURN... HOWARDVILLE AND CATRON. THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 23, 7:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
736 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD POPLAR BLUFF 36.76N 90.41W
04/23/2010 BUTLER MO LAW ENFORCEMENT
WIDESPREAD STREET FLOODING THROUGHOUT NORTH SIDE OF TOWN
AND A FEW STREETS DOWNTOWN. SOME MOTORISTS STRANDED IN
THIER VEHICLES. LAW ENFORCEMENT IS RESPONDING. UP TO ONE
FOOT OF WATER ALONG SOME ROADWAYS.
&&
SMITTYLocal storm report, Apr 23, 7:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
752 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FLASH FLOOD 10 S POPLAR BLUFF 36.62N 90.41W
04/23/2010 BUTLER MO TRAINED SPOTTER
CANE CREEK IS BEGINNING TO OVERFLOW ITS BANKS ABOUT 10
MILES SOUTH OF POPLAR BLUFF.
&&
CWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:50 PM CDT | Areal Flood Advisory | PAH | Mississippi, New Madrid, Scott, Stoddard | 55 min |
| Apr 24, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 47 min |
| Apr 24, 1:44 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 30 min |
| Apr 24, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 25 min |
| Apr 24, 2:14 PM CDT | Areal Flood Advisory | PAH | Mississippi | 94 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.